CSpace
A robust Kalman-Bucy filtering problem
Ji, Shaolin1; Kong, Chuiliu1,2,3,4; Sun, Chuanfeng5
2020-12-01
Source PublicationAUTOMATICA
ISSN0005-1098
Volume122Pages:6
AbstractA generalized Kalman-Bucy model under model uncertainty and a corresponding robust problem are studied in this paper. We find that this robust problem is equivalent to an estimated problem under a sublinear operator. By Girsanov transformation and the minimax theorem, we prove that this problem can be reformulated as a classical Kalman-Bucy filtering problem under a new probability measure. The equation which governs the optimal estimator is obtained. Moreover, the optimal estimator can be decomposed into the classical optimal estimator and a term related to the model uncertainty parameter under some condition. (c) 2020 Elsevier Ltd. All rights reserved.
KeywordKalman-Bucy filters Model uncertainty Robust estimation Minimum mean square estimator Minimax theorem Sublinear operator
DOI10.1016/j.automatica.2020.109252
Indexed BySCI
Language英语
Funding ProjectNational Key R&D Program of China[2018YFA0703900] ; National Natural Science Foundation of China[11701214] ; Natural Science Foundation of Shandong Province, China[ZR2017BA032]
WOS Research AreaAutomation & Control Systems ; Engineering
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000598166900027
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/57859
Collection中国科学院数学与系统科学研究院
Corresponding AuthorKong, Chuiliu
Affiliation1.Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Peoples R China
2.Chinese Acad Sci, Key Lab Syst & Control, Inst Syst Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100149, Peoples R China
4.Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Peoples R China
5.Jinan Univ, Sch Math Sci, Jinan 250022, Peoples R China
Recommended Citation
GB/T 7714
Ji, Shaolin,Kong, Chuiliu,Sun, Chuanfeng. A robust Kalman-Bucy filtering problem[J]. AUTOMATICA,2020,122:6.
APA Ji, Shaolin,Kong, Chuiliu,&Sun, Chuanfeng.(2020).A robust Kalman-Bucy filtering problem.AUTOMATICA,122,6.
MLA Ji, Shaolin,et al."A robust Kalman-Bucy filtering problem".AUTOMATICA 122(2020):6.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ji, Shaolin]'s Articles
[Kong, Chuiliu]'s Articles
[Sun, Chuanfeng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ji, Shaolin]'s Articles
[Kong, Chuiliu]'s Articles
[Sun, Chuanfeng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ji, Shaolin]'s Articles
[Kong, Chuiliu]'s Articles
[Sun, Chuanfeng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.